Madjid Eshaghi Gordji
Madjid Eshaghi Gordji
semnan.ac.ir üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
149*2009
Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces
ME Gordji, H Khodaei
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5629-5643, 2009
1332009
Stability of a mixed type cubic–quartic functional equation in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Applied Mathematics Letters 23 (10), 1198-1202, 2010
1312010
On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations
ME Gordji, H Khodaei
Abstract and Applied Analysis 2009, 2009
1282009
Stability of Functional Equations: Modern Techniques and Their Applications
ME Gordji, H Khodaei
Lap Lambert Academic Publishing, 2010
1112010
Approximately-Jordan homomorphisms on Banach algebras
ME Gordji, T Karimi, S Kaboli Gharetapeh
Journal of Inequalities and Applications 2009, 1-8, 2009
1042009
Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces
ME Gordji, S Zolfaghari, JM Rassias, MB Savadkouhi
Abstract and Applied Analysis 2009, 2009
972009
STABILITY OF TERNARY QUADRATIC DERIVATION ON TERNARY BANACH ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
882011
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 042303, 2009
872009
Approximately J∗-homomorphisms: a fixed point approach
ME Gordji, A Najati
Journal of Geometry and Physics 60 (5), 809-814, 2010
862010
NEARLY TERNARY CUBIC HOMOMORPHISM IN TERNARY FRÉCHET ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
832011
Stability of an additive-cubic-quartic functional equation
M Eshaghi-Gordji, S Kaboli-Gharetapeh, C Park, S Zolfaghari
Advances in Difference Equations 2009, 1-20, 2010
822010
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
792010
Nearly ring homomorphisms and nearly ring derivations on non-Archimedean Banach algebras
ME Gordji
Abstract and Applied Analysis 2010, 2010
782010
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
772016
Approximation of radical functional equations related to quadratic and quartic mappings
H Khodaei, ME Gordji, SS Kim, YJ Cho
Journal of Mathematical Analysis and Applications 395 (1), 284-297, 2012
762012
Stability of cubic and quartic functional equations in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Acta Applicandae Mathematicae 110 (3), 1321-1329, 2010
742010
Stability of (α, β, γ)-derivations on Lie C*-algebras
ME Gordji, N Ghobadipour
International Journal of Geometric Methods in Modern Physics 7 (07), 1093-1102, 2010
652010
Solution and stability of a mixed type additive, quadratic, and cubic functional equation
ME Gordji, SK Gharetapeh, JM Rassias, S Zolfaghari
Advances in difference equations 2009 (1), 826130, 2009
652009
n-JORDAN HOMOMORPHISMS
ME Gordji
Bulletin of the Australian Mathematical Society 80 (1), 159-164, 2009
652009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20